Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cold and ear infection, horrid cough, on Amoxicillin. Prescribed Zpack, Claritin, Cheratussin, no help. Cure ?

I have had a cold and ear infection for over 7 weeks now, Been to Dr s 3 times. I was put on Amoxicillin 2 weeks ago, My Dr in last visit gave me Zpack and told me to take Claritin. My cough is horrid. Sometimes it is yellow, sometimes clear but it is constant and productive. I put a call in to Dr due to the cough, I can t sleep from it. She put me on Cheratussin a/c first does was last night, and I still coughed all night. I m a little worried because we demo d a old home 8 weeks ago which had horsehair and loaded in yrs of dust and mold. Dr s do not seem to be worried.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
As doctor has tried few antibiotics and you have same problem continued so I think your case should be evaluated.
Go for chest x ray.
Go for complete blood checking.
After reports doctor will go for specific diagnosis and specific treatment.
Avoid exposure to cold and avoid dust and mold allergy.
Ok and bye.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor